Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Graeme Segal's Burnside ring conjecture


Author: J. Frank Adams
Journal: Bull. Amer. Math. Soc. 6 (1982), 201-210
MSC (1980): Primary 55Q55, 55R35
DOI: https://doi.org/10.1090/S0273-0979-1982-14979-5
MathSciNet review: 640946
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Operations of the nth kind in K-theory, and what we don't know about RP, London Math. Soc. Lecture Notes No. 11, Cambridge Univ. Press, 1974, pp. 1-9. MR 339178
  • 2. J. F. Adams, Infinite loop spaces, Princeton Univ. Press, Princeton, N.J., 1978, especially Chapter 4. MR 505692
  • 3. M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math., No. 9 (1961), 23-64. MR 148722
  • 4. M. F. Atiyah and G. B. Segal, Equivariant K-theory and completion, J. Differential Geometry 3 (1969), 1-18. MR 259946
  • 5. J. C. Becker and D. Gottlieb, Transfer maps for fibrations and duality, Compositio Math. 33 (1976), 107-133. MR 436137
  • 6. T. tom Dieck, Transformation groups and representation theory, Lecture Notes in Math., vol. 766, Springer-Verlag, Berlin and New York, 1979. MR 551743
  • 7. A. Dold, The fixed-point index of fibre-preserving maps, Invent. Math. 25 (1974), 281-297. 8.A. Dold, The fixed point transfer of fibre-preserving maps, Math. Z. 148 (1976), 215-244. MR 380776
  • 9. J. H. C. Gunawardena, Segal's conjecture for cyclic groups of (odd) prime order, J. T. Knight Prize Essay, Cambridge, 1980.
  • 10. E. Laitinen, On the Bunside ring and stable cohomotopy of a finite group, Math. Scand. 44 (1979), 37-72. MR 544579
  • 11. W. H. Lin, On conjectures of Mahowald, Segal and Sullivan, Math. Proc. Cambridge Philos. Soc. 87 (1980), 449-458. MR 556925
  • 12. W. H. Lin, D. M. Davis, M. E. Mahowald and J. F. Adams, Calculation of Lin's Ext groups, Math. Proc. Cambridge Philos. Soc. 87 (1980), 459-469. MR 569195
  • 13. T. Matumoto, On G-CW-complexes and a theorem of J. H. C. Whitehead, J. Fac. Sci. Univ. Tokyo 18 (1971), 363-374. MR 345103
  • 14. D. C. Ravenel, The Segal conjecture for cyclic groups, Bull. London Math. Soc. 13 (1981), 42-44. MR 599639

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55Q55, 55R35

Retrieve articles in all journals with MSC (1980): 55Q55, 55R35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14979-5

American Mathematical Society